# SDR ABXA9800372

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47760
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Up Latch Light
- Condition: Illuminated
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR UNSAFE LIGHT ILLUMINATED AFTER UP-LATCH CHECK WITH HANDLE IN THE UP POSITION.  RECYCLED GEAR, LIGHT EXTINGUISHED.  INSPECTED UPLOCK PROXIMITY SWITCH AND TARGET.  NO DEFECTS NOTED.  CYCLED NOSE GEAR 5 TIMES.  OPS CHECKED GOOD.
